Skip the primary navigation if you do not want to read it as the next section.
Skip the main content if you do not want to read it as the next section.
European Medicines Agency recalls epilepsy drug Vimpat 15mg/ml syrup
Epilepsy drug Vimpat 15 mg/ml syrup is being recalled after it was found that some batches contained an uneven dose of the active ingredient lacosamide.
Patients are being advised not to stop taking their medication or change the dose without first speaking to their doctor.
Vimpat is used to treat partial-onset seizures as an addition to other anti-epileptic medicines.
Doctors are now being asked to contact their patients who currently take Vimpat 15mg/ml.
The recall will start on 15 September to allow sufficient time for patients to be switched to suitable alternatives such as Vimpat film coated tablets. The European Medicines Agency website press release contains further information.